# SDR HEEA073609

- Difficulty date: June 18, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N142PH
- Make and model: Bell 412
- Aircraft serial: 33150
- Aircraft time: 4,555 hours
- System (JASC): 2437 · DC Indicating System
- Part: Indicator
- Part number: 209070263003
- Part serial: 6070502
- Condition: Stuck
- Location: Dual Volt
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NEEDLE STICKS, AMP METER SIDE.
